# SDR AWXA200500667

- Difficulty date: June 6, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N335AW
- Make and model: Boeing 737-3U3
- Aircraft serial: 28740
- Aircraft time: 19,831 hours, 12,171 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 7061M31G05
- Part serial: GAT5C673
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF NR 1 ENG EGT ACCELERATED RAPIDLY TO 940 DEGREES CELSIUS FOR 2 SECONDS.  EGT INCREASED RAPIDLY FROM STEADY TAKEOFF SETTING.  ABORTED TAKEOFF AT 90-100 KNOTS & TAXIED CLEAR OF RUNWAY THEN TOWED TO GATE WITH NR 1 ENG EGT DIGITAL GAUGE FLASHED OVERTEMP.  MX R & R NR 1 ENG TURBINE CLEARANCE VALVE, NR 1 ENG TIMER SOLENOID IAW MM 75-24-02, & NR 1 ENG TIMER IAW MM 75-24-00.  COMPLIED WITH HPTCC TIMER & VALVE CHECK IAW MM 75-24-00.  OPERATIONAL TEST WERE GOOD. TEAR DOWN REPORT FOR TC VALVE, SN GAT5C673.  UNIT FAILED INCOMING OPERATIONAL TEST FOR OVERBOARD LEAKAGE.  UNIT WAS OVERHAULED AND ALL PARTS WERE REPLACED IAW CMM 75-21-30 REV 2.
